Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 24, NWS Sioux Falls, SD

June 27, 20194 counties in Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 27, 2019, 12:33 PM CDT for 4 counties in Iowa. It was in force for 42 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2019, 12:33 PM CDT (17:33 UTC)
Expired
Jun 27, 2019, 1:15 PM CDT
In force
42 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clay County, IA, Dickinson County, IA, O'Brien County, IA, Osceola County, IA

The radar

The Sioux Falls radar (KFSD), 135 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 12:37 PM CDTHAIL 1Everly, IA.
Jun 27, 12:37 PM CDTHAIL 1Everly, IA
Jun 27, 12:38 PM CDTHAIL 12 Ese Everly, IAQUARTER SIZED HAIL AND ESTIMATED 50 MPH WIND GUSTS.
Jun 27, 12:42 PM CDTTSTM WND GST 733 Wnw Spencer, IA.
Jun 27, 12:42 PM CDTTSTM WND GST 733 Wnw Spencer, IA
Jun 27, 12:43 PM CDTHAIL 1.53 Nw Spencer, IASENT PICTURES VIA SOCIAL MEDIA, TIME BASED ON RADAR.
Jun 27, 12:46 PM CDTHAIL 11 Sse Spencer, IA
Jun 27, 12:48 PM CDTHAIL 1.251 Ese Spencer, IAPICTURE RECEIVED VIA SOCIAL MEDIA, REFERENCED TO SIZE OF A QUARTER.
Jun 27, 12:50 PM CDTHAIL 1Spencer, IARECEIVED REPORT VIA SOCIAL MEDIA. PEA TO NICKEL SIZE HAIL, WITH OCCASIONAL QUARTER SIZE. HIGH WIND GUSTS REPORTED AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 4:01 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 5.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2685 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1211 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

172 
WUUS53 KFSD 271733
SVRFSD
IAC041-059-141-143-271815-
/O.NEW.KFSD.SV.W.0024.190627T1733Z-190627T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
1233 PM CDT Thu Jun 27 2019

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Southeastern Osceola County in northwestern Iowa...
  Southern Dickinson County in northwestern Iowa...
  Clay County in northwestern Iowa...
  Northeastern O'Brien County in northwestern Iowa...

* Until 115 PM CDT.

* At 1232 PM CDT, a severe thunderstorm was located over Everly, or
  11 miles west of Spencer In Clay County, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Spencer In Clay County and Fostoria around 1250 PM CDT.

Other locations impacted by this severe thunderstorm include Gillett
Grove, Moneta, Dickens and Rossie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4296 9491 4300 9571 4328 9554 4331 9492
TIME...MOT...LOC 1732Z 266DEG 37KT 4316 9537 

HAIL...1.25IN
WIND...60MPH
 
$$

Schumacher
4 follow-up statements
879 
WWUS53 KFSD 271742
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1242 PM CDT Thu Jun 27 2019

IAC041-059-141-143-271815-
/O.CON.KFSD.SV.W.0024.000000T0000Z-190627T1815Z/
Osceola IA-Dickinson IA-Clay IA-O'Brien IA-
1242 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHEASTERN OSCEOLA...SOUTHERN DICKINSON...CLAY AND NORTHEASTERN
O'BRIEN COUNTIES...

At 1240 PM CDT, a severe thunderstorm was located near Everly, or
near Spencer In Clay County, moving east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters. At 1238 PM CDT, 1 inch hail was 
         reported in Everly.

IMPACT...People and animals outdoors will be injured. Hail 
         accompanied by winds over 50 mph may cause damage to 
         vehicles, siding, and windows. 

This severe storm will be near...
  Fostoria around 1245 PM CDT.
  Spencer In Clay County around 1250 PM CDT.

Other locations impacted by this severe thunderstorm include Gillett
Grove, Moneta, Dickens and Rossie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4296 9491 4300 9571 4328 9554 4331 9492
TIME...MOT...LOC 1740Z 266DEG 37KT 4317 9526 

HAIL...1.50IN
WIND...60MPH
 
$$

Schumacher
794 
WWUS53 KFSD 271751
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1251 PM CDT Thu Jun 27 2019

IAC143-271758-
/O.CAN.KFSD.SV.W.0024.000000T0000Z-190627T1815Z/
Osceola IA-
1251 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSCEOLA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has 
moved out of the warned area. Therefore, the warning has been
cancelled.

LAT...LON 4296 9491 4299 9545 4326 9538 4331 9492
TIME...MOT...LOC 1748Z 266DEG 37KT 4317 9514 

$$

IAC041-059-141-271815-
/O.CON.KFSD.SV.W.0024.000000T0000Z-190627T1815Z/
Dickinson IA-Clay IA-O'Brien IA-
1251 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHEASTERN DICKINSON...CLAY AND EAST CENTRAL O'BRIEN
COUNTIES...

At 1248 PM CDT, a severe thunderstorm was located over Spencer In
Clay County, moving east at 45 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters. At 1242 PM CDT, the automated 
         weather sensor in Spencer reported a 74 mph wind gust. A 
         trained spotter reported also reported 1 inch hail in 
         Spencer at 1245 PM CDT.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

This severe thunderstorm will remain over mainly rural areas of
southeastern Dickinson, Clay and east central O'Brien Counties,
including the following locations... Gillett Grove, Moneta, Dickens
and Rossie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4296 9491 4299 9545 4326 9538 4331 9492
TIME...MOT...LOC 1748Z 266DEG 37KT 4317 9514 

HAIL...1.50IN
WIND...80MPH
 
$$

Schumacher
408 
WWUS53 KFSD 271756
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1256 PM CDT Thu Jun 27 2019

IAC141-271805-
/O.CAN.KFSD.SV.W.0024.000000T0000Z-190627T1815Z/
O'Brien IA-
1256 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL O'BRIEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has
moved out of the warned area. Therefore, the warning has been
cancelled.

LAT...LON 4298 9536 4328 9524 4331 9492 4296 9491
TIME...MOT...LOC 1755Z 266DEG 37KT 4318 9503 

$$

IAC041-059-271815-
/O.CON.KFSD.SV.W.0024.000000T0000Z-190627T1815Z/
Dickinson IA-Clay IA-
1256 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHEASTERN DICKINSON AND CLAY COUNTIES...

At 1255 PM CDT, a severe thunderstorm was located near Spencer in
Clay County, moving east at 45 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Spencer In Clay County, Royal, Terril, Fostoria, Greenville, Dickens,
Rossie and Gillett Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4298 9536 4328 9524 4331 9492 4296 9491
TIME...MOT...LOC 1755Z 266DEG 37KT 4318 9503 

HAIL...1.50IN
WIND...80MPH
 
$$

Schumacher
009 
WWUS53 KFSD 271812
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
112 PM CDT Thu Jun 27 2019

IAC041-059-271822-
/O.EXP.KFSD.SV.W.0024.000000T0000Z-190627T1815Z/
Dickinson IA-Clay IA-
112 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON AND
CLAY COUNTIES WILL EXPIRE AT 115 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sioux Falls.

LAT...LON 4298 9536 4328 9524 4331 9492 4296 9491
TIME...MOT...LOC 1812Z 266DEG 37KT 4319 9482 

$$

Schumacher

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:17 PM CDT, 16 minutes earlier.

Area forecast discussion, Jun 27, 12:17 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
1217 PM CDT Thu Jun 27 2019

.SHORT TERM...(Today and Tonight)
Issued at 340 AM CDT Thu Jun 27 2019

Complicated forecast this morning with well developed complex of
storms working east across South Dakota. Wake low has developed on
the backside of the system, with the winds gusting to near 60 mph in
Faith.  On the southern edge of the complex, have had reports of
heat bursts in Mission SD.

For this morning, followed the idea of the HiRes ARW and
Experimental HRRR which focus the complex mainly along and north of
highway 14 as the cap over the region looks to be quite strong with
10-11 C at 700 mb.  Still wouldn't rule out an isolated storm or two
to try to develop on the south side of the complex.  If the storm is
able to organize slightly, agree with SPC large hail up to 2" are
possible.  With the complex, potential for wind gusts to approach 65
mph. Models are hinting that as the complex works east, it may try
to work south across southwest Minnesota following the thermal
ridge.  Bulk shear is also slightly stronger, so may  be the
potential for a few severe reports despite diurnal timing.

With cold pool lingering across the northeast portion of the
forecast area, have fairly tight gradient in forecast high from the
northeast to the south.

Picture for tonight is unclear as some of the convective allowing
solutions indicate the potential for convection to redevelop along
an outflow boundary late in the day.  Have added low pops east of
highway 59 in southwest Minnesota into Northwest Iowa for the
potential, though it appears focus will be east.

.LONG TERM...(Friday through Wednesday)
Issued at 340 AM CDT Thu Jun 27 2019

Abbreviated discussion beyond today and tonight with active weather.
 Heat still expected Friday through Sunday with heat index values of
95-105 F.  The peak of the heat appears to be on Saturday with
widespread 100-105 heat index values.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1209 PM CDT Thu Jun 27 2019

Immediate concern is for the few remaining thunderstorms moving
thru NW Iowa late this morning/early this afternoon and the
occasional MVFR ceilings associated with this activity. Latest
hi-res guidance suggest some activity may continue to fester east
of I-29 late this afternoon and into this evening, although fairly
good consensus that this would be well east of the terminals and
thus no mention was included in the TAFs. Late tonight and early
Friday, lower stratus in the MVFR to IFR range may build in with
highest confidence at KHON.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...BT
LONG TERM...BT
AVIATION...Kalin
Hazardous weather outlook, Jun 27, 6:30 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
630 AM CDT Thu Jun 27 2019

IAZ002-003-012>014-020>022-031-032-MNZ090-NEZ013-014-SDZ050-058-063-
064-068>071-281130-
Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-
Woodbury-Ida-Jackson-Dixon-Dakota-Gregory-Aurora-Charles Mix-Douglas-
Bon Homme-Yankton-Union-
630 AM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, south central South
Dakota and southeast South Dakota.

.DAY ONE...Today and tonight.

Thunderstorms are possible this morning. Storms may produce small
hail to the size of dimes and gusty winds to 40 mph.

Warm and muggy conditions are expected to develop today. Heat index
values will approach 100 near the South Dakota/ Nebraska border.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Warm and muggy conditions are expected Friday through Sunday. Heat
indices will range from 100 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SDZ038-052-057-281130-
Beadle-Jerauld-Brule-
630 AM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for central South Dakota, east
central South Dakota and south central South Dakota.

.DAY ONE...Today and tonight.

Thunderstorms are expected this morning, but are expected to remain
below severe limits.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Warm and muggy conditions are expected Friday through Sunday. Heat
indices will range from 95 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MNZ071-072-080-081-097-098-SDZ039-040-053>056-059>062-065>067-281130-
Lincoln-Lyon-Murray-Cottonwood-Pipestone-Rock-Kingsbury-Brookings-
Sanborn-Miner-Lake-Moody-Davison-Hanson-McCook-Minnehaha-Hutchinson-
Turner-
630 AM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for southwest Minnesota, east
central South Dakota and southeast South Dakota.

.DAY ONE...Today and tonight.

Thunderstorms are expected this morning. A few storms may produce
gusty winds to 60 mph and hail to the size of half dollars.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Warm and muggy conditions are expected Friday through Sunday. Heat
indices will range from 95 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

IAZ001-MNZ089-281130-
Lyon-Nobles-
630 AM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for northwest Iowa and southwest
Minnesota.

.DAY ONE...Today and tonight.

Thunderstorms are expected this morning. These storms could produce
small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Warm and muggy conditions are expected Friday through Sunday. Heat
indices will range from 95 to 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 27, 10:35 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1035 AM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     1 N VALLEY SPRINGS      43.60N 96.47W
06/27/2019                   MINNEHAHA          SD   PUBLIC

            TREE DOWN, TIME ESTIMATED FROM RADAR.

&&

AT
Local storm report, Jun 27, 10:45 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1045 AM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HEAVY RAIN       HULL                    43.19N 96.13W
06/27/2019  M2.20 INCH       SIOUX              IA   PUBLIC

            STORM TOTAL ENDING AT 10:10AM.

&&

AT
Local storm report, Jun 27, 10:46 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1046 AM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     HEAVY RAIN       DOON                    43.28N 96.23W
06/27/2019  M3.63 INCH       LYON               IA   PUBLIC

            STORM TOTAL THROUGH 9:11AM, STILL RAINING AT
            TIME OF SUBMISSION.

&&

AT
Local storm report, Jun 27, 11:00 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1100 AM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HEAVY RAIN       CANTON                  43.30N 96.58W
06/27/2019  M2.50 INCH       LINCOLN            SD   PUBLIC

            STORM TOTAL RAINFALL.

&&

AT
Local storm report, Jun 27, 12:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1209 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HEAVY RAIN       HULL                    43.19N 96.13W
06/27/2019  M2.50 INCH       SIOUX              IA   PUBLIC

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM
            HULL. STORM TOTAL ENDING AT 11:50AM.

&&

AT
Local storm report, Jun 27, 12:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1221 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             1 SW ETHAN              43.54N 98.00W
06/27/2019  M1.00 INCH       DAVISON            SD   PUBLIC

&&

AT

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 8:18 AM CDTFlash Flood WarningFSDLyon117 min
Jun 27, 8:22 AM CDTSevere Thunderstorm WarningFSDLyon, Sioux23 min
Jun 27, 8:30 AM CDTSevere Thunderstorm WarningFSDLyon30 min
Jun 27, 8:40 AM CDTSevere Thunderstorm WarningFSDLyon, O'Brien, Osceola, Sioux50 min
Jun 27, 9:14 AM CDTFlash Flood WarningFSDLyon, Sioux3 hr
Jun 27, 12:36 PM CDTRiver Flood WarningFSDPlymouth, Sioux4 days
Jun 27, 12:36 PM CDTRiver Flood WarningFSDPlymouth31 days
Jun 27, 12:36 PM CDTRiver Flood WarningFSDLyon32 hr
Jun 27, 2:26 PM CDTRiver Flood WarningFSDLyon7 hr
Jun 27, 3:15 PM CDTHeat AdvisoryFSDPlymouth, Sioux, Woodbury29 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.